• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Tardive Dskensia

D

Dickandjane

Active member
Joined
Dec 23, 2017
Messages
25
My daughter was taking 100mg of seraquel and 6mg of resperdone for schizophrenia. She has developed this side effect where she constantly is moving her mouth. I pointed it out to psychiatrist a few weeks ago and he stopped seraquel. She still has the mouth movements on resperdone alone. So he will probably change resperdone to something else. Wondering if anyone else has had this happen and if you had success with a new drug and what that might be. See the Dr in a few weeks again. Thanks.
 
Mayflower7

Mayflower7

Well-known member
Moderator
Joined
Jan 4, 2013
Messages
10,834
Location
England
Hi,
Aripipazole is meant to be one of the safer newer drugs, however it can still cause issues like weight gain, diabetes etc.
Everyone is different, so sometimes it's worth trying.
Sorry she has this problem.
Take care
 
D

Dickandjane

Active member
Joined
Dec 23, 2017
Messages
25
Thanks, I will ask the Dr about that.
 
I

iWILLOBTAINMENTALHEALTH2

ACCOUNT CLOSED
Joined
Jan 6, 2019
Messages
1,639
My daughter was taking 100mg of seraquel and 6mg of resperdone for schizophrenia. She has developed this side effect where she constantly is moving her mouth. I pointed it out to psychiatrist a few weeks ago and he stopped seraquel. She still has the mouth movements on resperdone alone. So he will probably change resperdone to something else. Wondering if anyone else has had this happen and if you had success with a new drug and what that might be. See the Dr in a few weeks again. Thanks.
Please do ask the psychiatrist about either astuedo or ingrezza. They are new prescription medications approved to treat that horrible condition? Please let me know how it goes? Also how old is she and how long has she suffered this?
 
Thread starter Similar threads Forum Replies Date
I Psychiatric Drugs/Medications 0
Top